# SDR IPXA2017050216717

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 18,027 hours, 11,088 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A5341076521700
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AFT CARGO BAY FRAME 54 VERTICAL ATTACH ANGLE AT BL 0 CRACKED.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-21.
